# SDR USAA070208

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SEAL REVEAL AT FWD UPPER CORNER STA 300 S7R CRACKED.  INSTALLED NEW REVEAL & FAIRING COMPOUND & PRIMED PER BOEING DWG 65-53595 & SRM 53-10-02, DEFECT SIZE:  1.5 INCH.
